Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i5-6.40
pages 23-35

The Asymptotics of Bounded Controls in Optimal Nonlinear Elliptic Problems

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
Irina V. Shapoval
Institute for Problems of Material Science of National Academy of Sciences of Ukraine, Kiev


Issues in the construction and substantiation of the asymptotics of bounded controls in elliptic optimal nonlinear in the state systems are investigated. The results of a numerical experiment for a model problem that allow one to judge the effectiveness of the obtained asymptotics are presented.

MOTS CLÉS: Boundary functions

Articles with similar content:

Solution of One Problem of Control of Parabolic System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Larisa S. Koriashkina
Guaranteed Estimation of Nonstationary Parameters of Difference Equations under Uncertainty
Journal of Automation and Information Sciences, Vol.50, 2018, issue 11
Petr N. Zinko , Yulia M. Shevchuk , Alexander G. Nakonechnyi
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Applying the Regularization Method to Estimation Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vyacheslav F. Gubarev, Nikolay N. Aksenov
Formalization of an Optimal Control Problem of Large Systems in Critical Modes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Anna V. Rudakova